Cancellation of divergences in N=4 SYM/type IIB supergravity correspondence



Nolland, David
(2004) Cancellation of divergences in N=4 SYM/type IIB supergravity correspondence. Physics Letters B, 579 (1-2). 235 - 238.

[img] PDF
0310201v1.pdf
Access to this file is embargoed until Unspecified.

Download (88kB)
[img] Postscript (Requires a viewer, such as GSview)
0310201v1.ps.ps
Access to this file is embargoed until Unspecified.

Download (124kB)
Item Type: Article
Subjects: Q Science > QC Physics
Divisions: ?? dep_math ??
Depositing User: Symplectic Admin
Date Deposited: 15 Apr 2009 08:30
Last Modified: 29 Sep 2020 08:11
DOI: 10.1016/j.physletb.2003.10.084
URI: http://livrepository.liverpool.ac.uk/id/eprint/498